# SDR MWEA030224

- Difficulty date: May 19, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 42,090 hours, 40,951 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Clip
- Part number: 59360641
- Condition: Gouged
- Location: Mid Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR LOWER FORWARD CORNER CLIP GOUGED.  FABRICATED AND INSTALLED CLIP.
